# SDR ASAA2018101426844

- Difficulty date: October 14, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 39,244 hours, 12,080 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 143A7502U155
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT BAFFLE CLIP AT STA 500H IS CRACKED. GROUNDED - YES. REMOVED AND REPLACED WITH NEW BAFFLE CLIP ON LT AT 500H IN FWD CARGO IAW SRM 51 40 02 0G 0.
